# SDR SIMA20160414003

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 29,548 hours, 24,635 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE IN CRUISE WE RECEIVED HYD PUMP 1 FAIL ADVISORY, IT WAS INTERMITTENTLY, COME OFF & THEN ON, DIVERTED.  R & R EDP PRESS SWITCH IAW AMM 29-10-19.  OPERATIONS CHECKED GOOD.
